# SDR 95ZZZX2160

- Difficulty date: April 11, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5313Y
- Make and model: Hughes 369D
- Aircraft serial: 490496D
- System (JASC): 7800 · Engine Exhaust System
- Part: Cushion
- Part number: 369A823611
- Condition: Deteriorated
- Location: Exhaust
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ANNUAL ON CUSTOMER AIRCRAFT, THE UPPER EXHAUST STACK CUSHION BRACKET ASSEMBLY WAS FOUND WITH THE ATTACH RIVET ALMOST CUT IN HALF BY THE SPRING AND THE SPRING BADLY CHAFED AND THE CUSHIONS ALMOST NON-EXISTANT.  PART WAS REPLACED.
